# SDR 20000626SH007

- Difficulty date: April 12, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N45UF
- Make and model: Lear 31A
- Aircraft serial: 072
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bolt
- Condition: Misinstalled
- Location: Nlg
- Part time: 3,520 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GOUGE IN NOSE WHEELWELL BAY CAUSED BY PREVIOUSLY INCORRECT INSTALLATION OF BOLT IN THE NOSE GEAR.  (X)
